# SDR AALA202010209010

- Difficulty date: October 18, 2020
- Submitted: October 21, 2020
- Operation: Air carrier
- Aircraft: N774AN
- Make and model: Boeing 777223
- Aircraft serial: 29581
- Aircraft time: 85,308 hours, 10,502 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 285W0955102
- Condition: Misinstalled
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED.  EPAS BATTERY PACK INSTALLED INCORRECTLY AT R1 DOOR.  REINSTALLED BATTERY PACK, IAW AMM 52-11-20.  OPERATIONS CHECK GOOD.
